Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

Купить выпуск $221.00 Том 29, 1997 Выпуск 1

DOI: 10.1615/JAutomatInfScien.v29.i1

Содержание:

Systems of Balanced Type
Leonid M. Boychuk
pages 1-15
DOI: 10.1615/JAutomatInfScien.v29.i1.10
Method for Linearization of Deterministic Nonlinear Mathematical Models of Control Objects
Oleg V. Babak
pages 16-22
DOI: 10.1615/JAutomatInfScien.v29.i1.20
Relaxations of Attainable Sets and Their Generalized Representation in the Class of Two-Valued Finitely Additive Measures
Alexander G. Chentsov, O. A. Cherepanova
pages 23-31
DOI: 10.1615/JAutomatInfScien.v29.i1.30
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Iosif S. Rappoport
pages 32-39
DOI: 10.1615/JAutomatInfScien.v29.i1.40
Singularly Perturbed Control with Delay Problem
Vitaliy P. Zholtikov, Vladislav V. Efendiev
pages 40-43
DOI: 10.1615/JAutomatInfScien.v29.i1.50
Investigation of the Stability of Continuous Dynamic Systems
O. P. Gavril'chenko
pages 44-54
DOI: 10.1615/JAutomatInfScien.v29.i1.60
Group Pursuit in Quasilinear Differential-Difference Games
G. G. Baranovskaya, L. V. Baranovskaya
pages 55-62
DOI: 10.1615/JAutomatInfScien.v29.i1.70
On a Nonstationary Pursuit Problem
Alexey A. Chikriy
pages 63-73
DOI: 10.1615/JAutomatInfScien.v29.i1.80
Estimation of Displacement Currents in the Surroundings and Plasma of the Tokamaks Devices
Vyacheslav F. Gubarev
pages 74-80
DOI: 10.1615/JAutomatInfScien.v29.i1.90
Modified Kaczmage Algorithm for Estimating Parameters of Nonstationary Objects
B. D. Liberal', Oleg G. Rudenko, V. A. Timofeev
pages 81-90
DOI: 10.1615/JAutomatInfScien.v29.i1.100
Satellite Correction Equations for a Strapdown Inertial System
Alexander I. Tkachenko
pages 91-99
DOI: 10.1615/JAutomatInfScien.v29.i1.110